# SDR SWAA2024092432459

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WINGLET TIP AT LT WING 2024-512594<[01] REPAIRED WINGLET TIP AT LT WING I.A.W B737-800 SRM 57-30-01 REPAIR 6. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPAIRED WINGLET TIP AT LT WING I.A.W B737-800 SRM 57-30-01 REPAIR 6. SEE INDIVIDUAL SIGNS OFF BELOW
